# SDR NSVA20120411514

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 45,401 hours, 43,697 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Adjust
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 70KT DUE TO LT CTOT/APR NOT ENGAGING.  MAINTENANCE ADJUSTED LT POWER LEVER.  PERFORMED OP'S CHECKS.  ALL CHECKED GOOD.
